Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 286031, 18 pages
http://dx.doi.org/10.1155/2010/286031
Research Article

Almost Periodic Solutions of a Discrete Mutualism Model with Feedback Controls

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 31 October 2009; Accepted 16 March 2010

Academic Editor: Leonid Berezansky

Copyright © 2010 Zheng Wang and Yongkun Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.